Free Access
Volume 15, 2011
Page(s) 168 - 179
Published online 05 January 2012
  1. I.B. Alberink and V. Bentkus, Berry-Esseen bounds for von-Mises and U-statistics. Lith. Math. J. 41 (2001) 1–16. [CrossRef]
  2. I.B. Alberink and V. Bentkus, Lyapunov type bounds for U-statistics. Theory Probab. Appl. 46 (2002) 571–588. [CrossRef]
  3. J.N. Arvesen, Jackknifing U-statistics. Ann. Math. Statist. 40 (1969) 2076–2100. [CrossRef] [MathSciNet]
  4. Y.V. Borovskikh and N.C. Weber, Large deviations of U-statistics I. Lietuvos Matematikos Rinkinys 43 (2003) 13–37.
  5. Y.V. Borovskikh and N.C. Weber, Large deviations of U-statistics I. Lietuvos Matematikos Rinkinys 43 (2003) 294–316.
  6. H. Callaert and N. Veraverbeke, The order of the normal approximation for a studentized U-statistics. Ann. Statist. 9 (1981) 194–200. [CrossRef] [MathSciNet]
  7. W. Hoeffding, A class of statistics with asymptotically normal distribution. Ann. Math. Statist. 19 (1948) 293–325. [CrossRef]
  8. B.-Y. Jing, Q.M. Shao and Q. Wang, Self-normalized Cramér-type large deviation for independent random variables. Ann. Probab. 31 (2003) 2167–2215. [CrossRef] [MathSciNet]
  9. B.-Y. Jing, Q.M. Shao, W. Zhou, Saddlepoint approximation for Student's t-statistic with no moment conditions. Ann. Statist. 32 (2004) 2679–2711. [CrossRef] [MathSciNet]
  10. V.S. Koroljuk and V. Yu. Borovskich, Theory of U-statistics. Kluwer Academic Publishers, Dordrecht (1994).
  11. Q.M. Shao, Self-normalized large deviations. Ann. Probab. 25 (1997) 285–328. [CrossRef] [MathSciNet]
  12. Q.M. Shao, Cramér-type large deviation for Student's t statistic. J. Theorect. Probab. 12 (1999) 387–398.
  13. V.H. De La Pena, M.J. Klass and T.L. Lai, Self-normalized processes: exponential inequalities, moment bound and iterated logarithm laws. Ann. Probab. 32 (2004) 1902–1933. [CrossRef] [MathSciNet]
  14. M. Vardemaele and N. Veraverbeke, Cramer type large deviations for studentized U-statistics. Metrika 32 (1985) 165–180. [CrossRef]
  15. Q. Wang, Bernstein type inequalities for degenerate U-statistics with applications. Ann. Math. Ser. B 19 (1998) 157–166.
  16. Q. Wang, B.-Y. Jing and L. Zhao, The Berry-Esséen bound for studentized statistics. Ann. Probab. 28 (2000) 511–535. [CrossRef] [MathSciNet]
  17. Q. Wang and N.C. Weber, Exact convergence rate and leading term in the central limit theorem for U-statistics. Statist. Sinica 16 (2006) 1409–1422. [MathSciNet]
  18. L. Zhao, The rate of the normal approximation for a studentized U-statistic. Science Exploration 3 (1983) 45–52. [MathSciNet]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.